# SDR COEA2016093009810

- Difficulty date: September 30, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: S52176406202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK/MINOR REPAIR, LT AFT PASSENGER DOOR STEP ASSY, 2ND STAIR TREAD FROM TOP HAS LEVEL 2 CORROSION. REPLACED WITH OEM PART.
